# SDR AWXA0002096

- Difficulty date: August 3, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AREA ANGLE CRACKED BS 663.75 RBL 24.  REPAIRED BS 663 BEAM UPPER CHORD IAW AWA ER 15-5715-01195-SS2.
